0
shopping_cart
Cold, Flu & Allergy / Equate / Ibuprofen, 100 mg, Childrens, Bubble Gum Flavored

Product ID: | 83982 |
---|---|
Brand: | Equate |
Item Name: | Ibuprofen, 100 mg, Childrens, Bubble Gum Flavored |
Size: | 8 oz |
Current Price: | $ 7.99 |
Unit Price: | $1 / oz |
Description: | Compare to the active ingredient of Children's Motrin. When pain or fever derails your child help them get back on track with Equate Children's Ibuprofen Oral Suspension. This pain reliever and fever reducer (NSAID nonsteroidal anti-inflammatory drug) provides temporary relief from minor aches and pain due to the common cold flu sore throat headache and toothache. It also helps to temporarily reduce fever. One dose of this bubble gum flavored liquid medicine provides relief for up to 8 hours. For children ages 2 to 11 years. Alcohol free. Dosage cup included. Help your little one feel better with Equate Children's Ibuprofen Oral Suspension.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence. |
Features: | FSAHSA |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.